Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Binary relations on sets of regular cardinality


Authors: A. R. Bednarek and T. P. Whaley
Journal: Proc. Amer. Math. Soc. 23 (1969), 455-457
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0252286-7
MathSciNet review: 0252286
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. R. Bednarek and A.D. Wallace, Finite approximants of compact totally disconnected machines, Math. Systems Theory 1 (1967), 209-216. MR 0222869 (36:5919)
  • [2] F. B. Jones, On the separation of the set of pairs of a set, J. Elisha Mitchell Sci. Soc. 68 (1952), 44-45. MR 0051897 (14:544b)
  • [3] F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. 30 (1930), 264-286.
  • [4] T. Whaley, Algebras satisfying the descending chain condition for subalgebras, Dissertation, Vanderbilt University, 1968. MR 0237411 (38:5693)
  • [5] -, Large sublattices of a lattice, Pacific J. Math. 28 (1969), 477-484. MR 0241330 (39:2670)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0252286-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society